# SDR ORJA96115

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 26088911
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN WHEEL THROUGH-BOLT SHEARED OFF.  REPLACED TIRE AND WHEEL ASSEMBLY, WITH TWA BORROWED PART.  (M)
